MAUDE Adverse Event Report: BEUTLICH PHARMACEUTICALS, LLC HURRISEAL DENTIN DESENSITIZER

BEUTLICH PHARMACEUTICALS, LLC HURRISEAL DENTIN DESENSITIZER
Model Number 12ML
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 07/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
With administration of steroid and discontinue use of the device, the patient's symptoms abated and tissues returned to normal within days.
 
Event or Problem Description
On thursday july 25, 2024 beutlich regulatory affairs received information from a dental office requesting ingredient information for the medical device, hurriseal.In speaking with the caller, regulatory personnel was told that the hurriseal device product was used on a patient (female, 33 years old) who was having veneers applied to several (12) top and front teeth.It was reported to beutlich that the patient received initial services on (b)(6) 2024 and the next day complained to the dental office that her lip was red and swollen and felt "weird".This message was relayed to the dentist who thought it may have been some kind of an allergic reaction and called in a medrol steroid pack for the patient.The patient called the dental office again later on (b)(6) 2024 stating her gums were now "fire engine red" and swollen.The dentist requested the patient come in to the office for examination and found that the steroid pack had relieved the issue with the patient's lip, but her gums were still affected; red and inflamed.The following day, (b)(6) 2024 the patient stated that her gums had turned a white gray color and was sloughing skin.On (b)(6) 2024 the patient reported that her gums were returning to normal and on (b)(6) 2024 was seen by the dentist who recorded that her gums had appeared to be back to normal.Several requests have been made for the return of the remaining device for additional analysis, but it is not available at the time of this initial report.

Brand Name
HURRISEAL DENTIN DESENSITIZER
Common Device Name
DENTIN DESENSITIZER
Manufacturer (Section D)
BEUTLICH PHARMACEUTICALS, LLC
7775 s. us highway 1
unit h
bunnell FL 32110 3827
Manufacturer (Section G)
DENTAL TECHNOLOGIES, INC.
6901 n. hamlin avenue
lincolnwood IL 60712
Manufacturer Contact
brent jacquart
7775 south us highway 1
unit h
bunnell, FL 32110-3827
8002388542
MDR Report Key20035946
Report Number0001413399-2024-00001
Device Sequence Number3035129
Product Code KLE
UDI-Device Identifier10723797697822
UDI-Public(01)10723797697822(17)260630(10)F156KP
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K973002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/30/2026
Device Model Number12ML
Device Catalogue Number0283-0697-82
Device Lot NumberF156KP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HURRISEAL DENTIN DESENSITIZER
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age33 YR
Patient SexFemale